JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS Vol.

Loading.... (view fulltext now)

全文

(1)

JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS Vol. 10, No. 3 (May 2001)

CONTENTS

Geometric Interpretations of Quandle Homology 345 J. S. Carter, S. Kamada & M. Saito

Computing the Writhe of a Knot 387 D. Cimasoni

A Dehn Surgery Description of Regular Finite Cyclic Covering

Spaces of Rational Homology Spheres 397 C. L. Curtis

Minimising the Boundaries of Punctured Projective Planes in S3 415 M. Domergue & D. Matignon

New Presentations of Surface Braid Groups 431 J. Gonzalez-Meneses

Polynomial Invariants for Algebraically Split Links 453 Y. F. Han & Y. Zhang

Presentations of Homotopy Skein Modules of Oriented 3-Manifolds 461 U. Kaiser

數據

Updating...

參考文獻

Updating...

相關主題 :